Coldcap Day Time & Night Time Co-Pack 24’s

KSh 350.00

Availability: 3 in stock

SKU: PD805 Category:

Coldcap Day time and Night time contains Paracetamol 500mg,Caffeine 30mg,Pseudoephedrine 30mg per Coldcap Day Time capsule and Paracetamol 500mg, Chlorpheniramine 4mg per Coldcap Night Time capsule.Coldcap
Day Time and Night time is used to temporarily treat symptoms caused by the common cold, flu, allergies,sinusitis, bronchitis.It also helps relieve stuffy nose, sinus, and ear congestion symptoms. Paracetamol will relieve pain and fever while the antihistamine(Chlorpheniramine) helps relieve watery eyes, itchy eyes/nose/throat, runny nose, and sneezing.

Reviews

There are no reviews yet.

Be the first to review “Coldcap Day Time & Night Time Co-Pack 24’s”

Your email address will not be published. Required fields are marked *

Shopping Cart